# SDR AALA20040188

- Difficulty date: January 29, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Grooved
- Location: Flaperon
- Component: Flaperon
- Component part number: 115W551014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RT WING FIXED TRAILING EDGE FLAPERON OUTBOARD SUPPORT FITTING HAS 0.7 X 2.0 AND 0.092 DEPTH GROOVE WORN ON UPPER SURFACE.  BLENDED OUT DAMAGE AND PERFORMED HFEC FOR CRACKS.  ROTO PEENED BLENDED AREA.  ALODINE AND APPLIED TWO COATS OF PRIMER TO REWORKED AREA.
